MAUDE Adverse Event Report: COCHLEAR LTD COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH CONTOUR ADVANCE® ELECTRODE; COCHLEAR¿ NUCLEUS® NEXA® SYSTEM

COCHLEAR LTD COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH CONTOUR ADVANCE® ELECTRODE; COCHLEAR¿ NUCLEUS® NEXA® SYSTEM
Model Number CI1012
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient underwent revision surgery on (b)(6) 2026 to reposition the receiver-stimulator due to unknown reason.The implanted device remains.Additional information has been requested but it has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Per the clinic, the patient was placed under general anaesthesia in order to reposition the implant receiver/stimulator body to a higher place as it had migrated inferiorly.The implanted device remains.

Brand Name
COCHLEAR¿ NUCLEUS® NEXA® COCHLEAR IMPLANT WITH CONTOUR ADVANCE® ELECTRODE
Common Device Name
COCHLEAR¿ NUCLEUS® NEXA® SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24492609
Report Number6000034-2026-00840
Device Sequence Number5104773
Product Code MCM
UDI-Device Identifier09321502069847
UDI-Public(01)09321502069847(11)250826(17)270825
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P970051/S22
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI1012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale